Alert archive / Wisconsin / Small Craft Advisories in 2015
Small Craft Advisory 29, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Mar 16, 2015, 3:52 AM CDT. It took effect at Mar 16, 2015, 3:00 PM CDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Mar 16, 2015, 3:52 AM CDT (08:52 UTC)
- In effect from
- Mar 16, 2015, 3:00 PM CDT
- Expired
- Mar 16, 2015, 7:00 PM CDT
- In force
- 4 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
242 WHUS73 KMKX 160852 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 352 AM CDT MON MAR 16 2015 ...STRONG COLD FRONT WILL MOVE ACROSS NEARSHORE WATERS... .LOW PRESSURE IN THE DAKOTAS WILL MOVE SOUTHEAST ACROSS SRN WI LATER TODAY AND EARLY THIS EVENING. THIS LOW WILL MOVE ALONG A STRENGTHENING COLD FRONT WHICH WILL MOVE ACROSS THE NEAR SHORE WATERS DURING THE LATE AFTERNOON AND EVENING. AHEAD OF THE LOW...INCREASE SOUTH TO SOUTHEAST WINDS CAN BE EXPECTED TODAY. THE WINDS WILL TURN MORE SOUTHWEST IN THE NEAR SHORE WATERS FROM WIND POINT TO KENOSHA THIS AFTERNOON AND WILL GUST TO AROUND 25 KNOTS. HENCE A SMALL CRAFT ADVISORY HAS BEEN POSTED FOR THIS TIME SOUTH OF WIND POINT. STRONG NORTHEAST WINDS IN THE WAKE OF THE COLD FRONT MAY GUST TO 35 KNOTS TONIGHT...ALONG WITH BUILDING WAVES. A GALE WATCH HAS BEEN POSTED FROM LATE THIS AFTERNOON INTO TUESDAY MORNING. LMZ646-161700- /O.NEW.KMKX.SC.Y.0029.150316T2000Z-150317T0000Z/ /O.NEW.KMKX.GL.A.0004.150317T0000Z-150317T1500Z/ WIND POINT WI TO WINTHROP HARBOR IL- 352 AM CDT MON MAR 16 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING... ...GALE WATCH IN EFFECT FROM THIS EVENING THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM THIS EVENING THROUGH TUESDAY MORNING. * WINDS: WEST WINDS 10 TO 20 KNOTS WILL BACK TO THE SOUTH TO SOUTHEAST THIS MORNING AND DIMINISH TO 5 TO 10 KNOTS. THE WINDS WILL INCREASE DURING THE AFTERNOON TO 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS AND TURN TO THE SOUTHWEST. THE SOUTHWEST WINDS WILL TURN ABRUPTLY TO THE NORTHEAST DURING THE EVENING AND INCREASE TO 15 TO 30 KNOTS WITH THE POTENTIAL FOR GUSTS TO 35 KNOTS TONIGHT. * WAVES: 1 TO 3 FEET TODAY...BUILDING TO 3 TO 6 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ LMZ643-161700- /O.NEW.KMKX.GL.A.0004.150316T2200Z-150317T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- 352 AM CDT MON MAR 16 2015 ...GALE WATCH IN EFFECT FROM THIS AFTERNOON THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM THIS AFTERNOON THROUGH TUESDAY MORNING. * WINDS: WEST WIND 10 TO 20 KNOTS WILL EAST TO 5 TO 10 KNOTS THIS MORNING AND BACK TO THE SOUTHEAST AT 10 TO 20 KNOTS THIS AFTERNOON. THE SOUTHEAST WINDS WILL TURN ABRUPTLY TO THE NORTHEAST LATE THIS AFTERNOON AND QUICKLY INCREASE TO 15 TO 30 KNOTS WITH THE POTENTIAL FOR GUSTS TO 35 KNOTS TONIGHT. * WAVES: 1 TO 3 FEET TODAY BUILDING TO 3 TO 5 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ LMZ644-645-161700- /O.NEW.KMKX.GL.A.0004.150317T0000Z-150317T1500Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- 352 AM CDT MON MAR 16 2015 ...GALE WATCH IN EFFECT FROM THIS EVENING THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH TUESDAY MORNING. * WINDS: WEST WIND 10 TO 20 KNOTS WILL EASE TO 5 TO 10 KNOTS THIS MORNING AND BACK TO THE SOUTH TO SOUTHEAST...THEN INCREASE TO 10 TO 20 KNOTS THIS AFTERNOON. THE WINDS WILL TURN ABRUPTLY TO THE NORTHEAST THIS EVENING AND QUICKLY INCREASE TO 15 TO 30 KNOTS WITH THE POTENTIAL FOR GUSTS TO 35 KNOTS TONIGHT. * WAVES: 1 TO 3 FEET TODAY BUILDING TO 3 TO 6 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ WWW.WEATHER.GOV/MKX MBK
2 follow-up statements
076 WHUS73 KMKX 161455 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 955 AM CDT MON MAR 16 2015 ...STRONG COLD FRONT WILL MOVE ACROSS NEARSHORE WATERS... .LOW PRESSURE OVER SOUTHERN MINNESOTA WILL MOVE SOUTHEAST ACROSS SRN WI LATER TODAY AND EARLY THIS EVENING. THIS LOW WILL MOVE ALONG A STRENGTHENING COLD FRONT WHICH WILL MOVE ACROSS THE NEAR SHORE WATERS DURING THE EARLY EVENING. AHEAD OF THE LOW...INCREASING SOUTH TO SOUTHEAST WINDS CAN BE EXPECTED TODAY. THE WINDS WILL TURN MORE SOUTHWEST IN THE NEAR SHORE WATERS FROM WIND POINT TO KENOSHA THIS AFTERNOON AND WILL GUST TO AROUND 25 KNOTS. HENCE A SMALL CRAFT ADVISORY HAS BEEN POSTED FOR THIS TIME SOUTH OF WIND POINT. STRONG NORTHEAST WINDS IN THE WAKE OF THE COLD FRONT MAY GUST TO 35 KNOTS TONIGHT...ALONG WITH BUILDING WAVES. A GALE WATCH HAS BEEN POSTED FROM EARLY THIS EVENING INTO TUESDAY MORNING. LMZ646-162300- /O.CON.KMKX.SC.Y.0029.150316T2000Z-150317T0000Z/ /O.CON.KMKX.GL.A.0004.150317T0000Z-150317T1500Z/ WIND POINT WI TO WINTHROP HARBOR IL- 955 AM CDT MON MAR 16 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING... ...GALE WATCH REMAINS IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH TUESDAY MORNING... * WINDS: SOUTH TO SOUTHEAST AT 5 TO 10 KNOTS...INCREASING DURING THE AFTERNOON TO 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS AND TURNING TO THE SOUTHWEST. THE SOUTHWEST WINDS WILL TURN ABRUPTLY TO THE NORTHEAST DURING THE EVENING AND INCREASE TO 15 TO 30 KNOTS WITH THE POTENTIAL FOR GUSTS TO 35 KNOTS TONIGHT. * WAVES: 1 TO 3 FEET TODAY...BUILDING TO 4 TO 6 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ LMZ643-162300- /O.EXT.KMKX.GL.A.0004.150317T0000Z-150317T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- 955 AM CDT MON MAR 16 2015 ...GALE WATCH NOW IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH TUESDAY MORNING... THE GALE WATCH IS NOW IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH TUESDAY MORNING. * WINDS: WEST WIND 10 TO 15 KNOTS WILL TURN EAST 5 TO 10 KNOTS LATE THIS MORNING AND BACK TO THE SOUTHEAST AT 10 TO 20 KNOTS THIS AFTERNOON. THE SOUTHEAST WINDS WILL TURN ABRUPTLY TO THE NORTHEAST LATE THIS AFTERNOON AND QUICKLY INCREASE TO 15 TO 30 KNOTS WITH THE POTENTIAL FOR GUSTS TO 35 KNOTS TONIGHT. * WAVES: 1 TO 3 FEET TODAY BUILDING TO 3 TO 5 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ LMZ644-645-162300- /O.CON.KMKX.GL.A.0004.150317T0000Z-150317T1500Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- 955 AM CDT MON MAR 16 2015 ...GALE WATCH REMAINS IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH TUESDAY MORNING... * WINDS: WEST WIND 10 TO 20 KNOTS WILL EASE TO 5 TO 10 KNOTS THIS MORNING AND BACK TO THE SOUTH TO SOUTHEAST...THEN INCREASE TO 10 TO 20 KNOTS THIS AFTERNOON. THE WINDS WILL TURN ABRUPTLY TO THE NORTHEAST THIS EVENING AND QUICKLY INCREASE TO 15 TO 30 KNOTS WITH THE POTENTIAL FOR GUSTS TO 35 KNOTS TONIGHT. * WAVES: 1 TO 3 FEET TODAY BUILDING TO 3 TO 6 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ SPM WWW.WEATHER.GOV/MKX
453 WHUS73 KMKX 162022 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 322 PM CDT MON MAR 16 2015 ...STRONG COLD FRONT WILL MOVE ACROSS NEARSHORE WATERS... .LOW PRESSURE OVER SOUTHERN WISCONSIN WILL MOVE TO THE EASTERN SEABOARD RAPIDLY OVERNIGHT. THIS LOW WILL MOVE ALONG A STRENGTHENING COLD FRONT WHICH WILL MOVE ACROSS THE NEAR SHORE WATERS DURING THE EARLY EVENING. STRONG NORTHEAST WINDS IN THE WAKE OF THE COLD FRONT WILL LIKELY GUST TO 35 KNOTS TONIGHT...ALONG WITH BUILDING WAVES. THUS A GALE WARNING HAS BEEN POSTED FROM EARLY THIS EVENING INTO TUESDAY MORNING. LMZ646-170430- /O.CON.KMKX.SC.Y.0029.000000T0000Z-150317T0000Z/ /O.UPG.KMKX.GL.A.0004.150317T0000Z-150317T1500Z/ /O.NEW.KMKX.GL.W.0017.150317T0200Z-150317T1500Z/ WIND POINT WI TO WINTHROP HARBOR IL- 322 PM CDT MON MAR 16 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CDT TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS. WINDS SHIFT NORTH THIS EVENING 15 TO 25 KNOTS WITH GALE GUSTS TO 35 KNOTS. * WAVES: 3 TO 5 FEET BUILDING TO 6 TO 8 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-644-170430- /O.UPG.KMKX.GL.A.0004.150317T0000Z-150317T1500Z/ /O.NEW.KMKX.GL.W.0017.150317T0000Z-150317T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 322 PM CDT MON MAR 16 2015 ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 10 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM CDT TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: SOUTHEAST WIND 10 TO 20 KNOTS SHIFTING ABRUPTLY TO THE NORTHEAST THIS EVENING AND QUICKLY INCREASING TO 15 TO 30 KNOTS WITH THE POTENTIAL FOR GUSTS TO 35 KNOTS TONIGHT. * WAVES: 3 TO 5 FEET BUILDING TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ645-170430- /O.UPG.KMKX.GL.A.0004.150317T0000Z-150317T1500Z/ /O.NEW.KMKX.GL.W.0017.150317T0200Z-150317T1500Z/ NORTH POINT LIGHT TO WIND POINT WI- 322 PM CDT MON MAR 16 2015 ...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CDT TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: SOUTHWEST WIND 15 TO 25 KNOTS TURNING ABRUPTLY TO THE NORTH/NORTHEAST THIS EVENING AND QUICKLY INCREASING TO 15 TO 30 KNOTS WITH THE POTENTIAL FOR GUSTS TO 35 KNOTS TONIGHT. * WAVES: 3 TO 5 FEET BUILDING TO 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Mar 16, 3:33 AM CDT, 19 minutes earlier.
Area forecast discussion, Mar 16, 3:33 AM CDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
333 AM CDT MON MAR 16 2015
.TODAY AND TONIGHT - CONFIDENCE...MEDIUM.
SHORT TERM GUIDANCE IN GOOD AGREEMENT ON LOW PRESSURE OVER SODAK
MOVING EAST TO SOUTHEAST ALONG STRENGTHENING FRONTAL BOUNDARY.
INITIALLY FRONTAL BOUNDARY WILL STRENGTHEN OVER CENTRAL WI AS WARM
FRONT THIS MRNG WITH INCREASING S TO SW WINDS...BUT MORE SELY ALONG
THE LAKESHORE. PERIODS OF MID-HIGH CLOUDS WL AFFECT SRN WI THROUGH
THE DAY. HOWEVER 925H TEMPS WARM INTO THE 15 TO 18C RANGE AS LOW
LEVEL WESTERLY JET REINVIGORATES OVER SRN WI LATER THIS MRNG. WITH
MILD TEMPS INITIALLY...SOME SPOTS LIKELY TO CRACK THE 70 MARK
TODAY...ESPECIALLY IN SOUTH CENTRAL WI. LOW LEVEL JET EVENTUALLY
BRINGS PERIOD OF DEEPER MOISTURE TO SRN WI LATER IN THE AFTN AND
EVE.
FARTHER NORTH...TIGHTENING BAROCLINIC ZONE AND FRONTAL BOUNDARY
ACROSS NRN HALF OF WI WL ACCELERATE SWD DURING THE AFTN AS SFC LOW
PRESSURE MOVES THRU THE VICINITY...CLEARING FAR SRN WI BY EARLY EVE.
SURGE OF FRONTOGENETICAL FORCING ALONG THIS BOUNDARY WL RESULT IN
EXPANDING AREA OF LIGHT RAIN ACROSS NRN WI...WHICH MAY CLIP
NORTHEAST CWA IN THE EVE...WHERE DEEPEST COLUMN MOISTURE WL BE
LOCATED. THERMAL PROFILE RESULTS IN ALL LIQUID PRECIP WITH THIS
SYSTEM. WL CONTINUE DRY FORECAST ELSEWHERE AS FORCING AND DEEPER
MOISTURE RACES OFF TO THE EAST BY LATE EVE...HOWEVER FEW SPRINKLES
WL BE POSSIBLE AS COLD AIR SURGES IN IN THE EVE. SWD ACCELERATION OF
CDFNT...PARTIALLY HELPED ALONG BY COLD LAKE MI WATERS AND UPSTREAM 3
TO 5MB 3 HOUR PRESSURE RISE.
LIGHT RAIN THREAT IN NE CWA ENDS DURING THE EVENING...HOWEVER LOW
CLOUDS ASSOCD WITH STRONG SURGE OF COLD AIR ADVECTION WL SWEEP
ACROSS SRN WI ON BREEZY NORTH WINDS. BREEZY WINDS WL CONTINUE MUCH
OF THE NIGHT AS THE COLD AIR SETTLES IN.
.TUESDAY AND WEDNESDAY...FORECAST CONFIDENCE...HIGH
HIGH PRESSURE WILL SLIDE THROUGH THE AREA TUESDAY AND
WEDNESDAY...BRINGING DRY WEATHER TO SOUTHERN WISCONSIN. SKIES WILL
BE SUNNY TUESDAY...WITH INCREASING CLOUDS WEDNESDAY UNDER WARM
ADVECTION AHEAD OF AN APPROACHING SHORTWAVE. TEMPERATURES TUE/WED
WILL BE MUCH COOLER BEHIND THE DEPARTING STRONG COLD FRONT...WITH
HIGHS ONLY IN THE 40S BOTH DAYS. THESE TEMPS WILL STILL BE NEAR TO A
FEW DEGREES ABOVE SEASONABLE NORMALS THROUGH.
.WEDNESDAY NIGHT THROUGH SUNDAY...FORECAST CONFIDENCE...MEDIUM
A WEAK SHORTWAVE MAY BRING A NARROW SWATH OF LIGHT SNOW WEDNESDAY
EVENING AND OVERNIGHT. NOT IMPRESSIVE MOISTURE/LIFT...AND THE PATH
OF THESE NARROW QPF SYSTEMS CAN BE TRICKY...SO LEFT POPS ON THE LOW
END.
A COUPLE MORE WEAK SHORTWAVES ARE EXPECTED FROM THURSDAY NIGHT
THROUGH SATURDAY...POSSIBLY BRINGING JUST A LITTLE LIGHT RAIN/SNOW
AT TIMES. MODELS NOT IN VERY GOOD AGREEMENT THOUGH...SO WENT WITH
LOW POPS ONCE AGAIN.
CONSENSUS OF MODELS SUGGESTS TEMPS A FEW DEGREES ABOVE NORMAL
THU/FRI...COOLING TO NEAR OR A COUPLE DEGREES BELOW NORMAL FOR THE
WEEKEND.
&&
.AVIATION/12Z TAFS/...LOW TO MID LEVELS REMAIN FAIRLY DRY TODAY AS
FRONTAL BOUNDARY STRENGTHENS OVER NRN WI. EXPECT PERIODS OF MID AND
HIGH CLOUDS WITH BREEZY SW WINDS DEVELOPING LATER THIS MRNG AND AFTN
ONCE AGAIN. FRONT SAGS SWD THRU SRN WI DURING THE LATE AFTN AND
EARLY EVE. STRONG COLD AIR SURGE BEHIND FRONT WL LIKELY BRING A
PERIOD OF MVFR CIGS OVERNIGHT ALONG WITH BREEZY N TO NE WINDS.
&&
.MARINE...WEST WINDS WILL CONTINUE TO DIMINISH EARLY THIS MRNG AS
PRESSURE GRADIENT FURTHER WEAKENS. WINDS WILL VEER TO THE SOUTH TO
SOUTHEAST LATER THIS MRNG AS WARM FRONT STRENGTHENS OVER CENTRAL WI
AND LAKE MI. THIS FRONT WILL THEN ACCELERATE SOUTH ACROSS SRN WI
AND SRN LAKE MI LATE THIS AFTN AND EVE AS WEAK LOW PRESSURE TRACKS
SE ACROSS SRN WI INTO NRN IL. MARINERS SHOULD EXPECT AN ABRUPT
CHANGE IN WIND DIRECTION FROM THE SOUTH TO SOUTHEAST TO THE
NORTHEAST AROUND 22Z IN LMZ643 AND BY 02Z IN LMZ646. BESIDES ABRUPT
WIND SHIFT...NORTHEAST WINDS WILL QUICKLY INCREASE AS A STRONG PUSH
OF COLD AIR MOVES ACROSS LAKE MI. NAM AND HI RES WRF-ARW INDICATING
STRONG WINDS GUSTING TO GALE FORCE BEHIND THIS FRONT WHILE GFS AND
OTHER WRF-NMM SHOW LIGHTER WINDS. CONSIDERING RELIABILITY OF NAM IN
THESE SITUATIONS...AND STRENGTH OF BAROCLINIC ZONE...LEANING TOWARD
LIKELIHOOD OF STRONGER WIND GUSTS TONIGHT. HENCE ISSUING GALE WATCH
STARTING LATE IN THE FIRST PERIOD IN NRN ZONE...AND 00Z REST OF
NEARSHORE ZONES.
WILL ALSO POST SHORT TERM SMALL CRAFT ADVY FOR LATE AFTN FOR SRN
ZONE AS EXPECT S TO SW WINDS TO GUST OVER 22KTS FOR SEVERAL HOURS AS
LOW PRESSURE APPROACHES FROM THE NW.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...GALE WATCH FROM THIS EVENING THROUGH TUESDAY MORNING FOR
LMZ644>646.
SMALL CRAFT ADVISORY FROM 3 PM THIS AFTERNOON TO 7 PM CDT THIS
EVENING FOR LMZ646.
GALE WATCH FROM THIS AFTERNOON THROUGH TUESDAY MORNING FOR
LMZ643.
&&
TODAY/TONIGHT AND AVIATION/MARINE...MBK
TUESDAY THROUGH SUNDAY...DDVHazardous weather outlook, Mar 15, 3:34 PM CDT, 12 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 334 PM CDT SUN MAR 15 2015 WIZ046-047-051-052-056>060-062>072-162045- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 334 PM CDT SUN MAR 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-162045- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 334 PM CDT SUN MAR 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A TIGHT PRESSURE GRADIENT HAS RESULTED IN GUSTY SOUTH TO SOUTHWEST WINDS OVER THE LAKESHORE AREAS. A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY NORTH TO NORTHEAST WINDS MAY REACH SMALL CRAFT ADVISORY LEVELS BEHIND A STRONG COLD FRONT MONDAY AFTERNOON AND MONDAY NIGHT. REM WWW.WEATHER.GOV/MKX
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 16, 3:52 AM CDT | Gale Watch | MKX | 12 hr | |
| Mar 16, 3:22 PM CDT | Gale Warning | MKX | 18 hr |
Nearby
Small Craft Advisories in Wisconsin, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.